# SDR USAA2009012390132

- Difficulty date: December 27, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 63,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON CHANNEL BETWEEN BS 787 TO BS 947, LBL 12.5.  REPAIRED CHANNEL BETWEEN BS 787 TO BS 947, LBL 12.5 IAW B737 SRM 53-00-53.
